# SDR AALA202401299317

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 11,979 hours, 3,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Empty
- Location: Yellow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED YELLOW HYDRAULIC ENGINE 2 SYSTEM LOW PRESSURE ECAM IN FLIGHT. FLIGHT CREW OBSERVED HYDRAULIC QUANTITY AS EMPTY. (OPEN)
